AN ANALOG SOLUTION OF PROGRAMMING PROBLEMS

被引:2
作者
ABLOW, CM
BRIGHAM, G
机构
来源
JOURNAL OF THE OPERATIONS RESEARCH SOCIETY OF AMERICA | 1955年 / 3卷 / 04期
关键词
D O I
10.1287/opre.3.4.388
中图分类号
C93 [管理学]; O22 [运筹学];
学科分类号
070105 ; 12 ; 1201 ; 1202 ; 120202 ;
摘要
引用
收藏
页码:388 / 394
页数:7
相关论文
共 3 条
[1]   ON GENERALIZED CONVEX FUNCTIONS [J].
BECKENBACH, EF ;
BING, RH .
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 1945, 58 (SEP) :220-230
[2]  
CHARNES A, 1954, 16 CARN I TECHN OFF
[3]  
Dantzig G.B., 1951, COWLES COMMISSION MO, V13